# SDR KCSA2023013102

- Difficulty date: January 31, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N740CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24405
- Aircraft time: 100,050 hours, 17,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 1112321
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COVER HAS FALLEN OFF AND SHATTERED FROM FLIGHT DECK EMERGENCY ACCESS LIGHT AIRCRAFT OF P7. REMOVED AND REPLACED SHATTERED COVER ASSEMBLY IN ACCORDANCE WITH B747-400 AMM 33-11-11
